Communications in Mathematical Physics

Comments on Mielnik's generalized (non linear) quantum mechanics

Ulrich Bannier and Rudolf Haag

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 60, Number 1 (1978), 1-6.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904018

Mathematical Reviews number (MathSciNet)
MR0489496

Subjects
Primary: 81.46

Citation

Haag, Rudolf; Bannier, Ulrich. Comments on Mielnik's generalized (non linear) quantum mechanics. Comm. Math. Phys. 60 (1978), no. 1, 1--6.https://projecteuclid.org/euclid.cmp/1103904018


Export citation